# SDR SWAA2023081688900

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N872CB
- Make and model: Boeing 737-8
- Aircraft serial: 67780
- Aircraft time: 2,386 hours, 1,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLIDE EMERGENCY LIGHT INOP.<[01] RELAMPED LH SIDE EMERGENCY LIGHT (BEHIND FLAP) IAW AMM 33-51-04. OPS CHECK GOOD.
